# SDR CALA9601892

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM328448
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LANDED AT NRT WITH THE RT MLG NR 4 WHEEL/TIRE ASSEMBLY MISSING.  THE AIRCRAFT LANDED SAFELY.  THE RT MLG TRUCK ASSEMBLY WAS REPLACED DUE TO NR 4 AXLE DAMAGE.  THE NR 4 BRAKE ASSEMBLY WAS REPLACED DUE TO DAMAGE CAUSED BY DEPARTURE OF NR 4 WHEEL ASSEMBLY.  A TIRE AND WHEEL ASSEMBLY WAS INSTALLED IN THE NR 4 POSITION.   IN ADDITION, THE NR 3, 7 AND 8 WHEEL ASSEMBLIES WERE REPLACED DUE TO OVERLOAD.  *S/D*  ENGINEERING CONCLUDED THAT THE LOSS OF THE RT MLG NR 4 WHEEL/TIRE ASSEMBLY WAS DUE TO BEARING FAILURE.
